# SDR IPXA2016101409374

- Difficulty date: October 14, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 55,389 hours, 14,508 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR WILL NOT CLOSE OR OPEN FULLY.  R & R THE ACTUATOR IAW AMM 52-11-01-401.  OPS CHECKED GOOD.  OK FOR SERVICE 52-11-025-05-525
